# SDR RAIAOO207219

- Difficulty date: July 17, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 15,564 hours, 16,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL- EMERGENCY ESCAPE PATH LIGHTS OUT AT ROWS 3, 4, AND 5.  MAINTENANCE RECONNECTED LIGHT STRIP, OPS CHECK OK.
